| Model Number |
799-EGB2-00-01 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The report could not be duplicated.Review of the internal event logs identified #3001 and #2001 self-check faults related to the pneumatic compressor suggesting required flow or communication was a factor.Device testing showed no faults during stress testing.Internal inspection revealed flow screens were dirty, and the compressor failed calibration.The flow screens were replaced as precaution to address the compressor calibration and flow rate.The device will be recertified and returned to the customer.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "compressor fault-2001 and 3001 " error messages.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.